ITP OpenIR  > 2017年知识产出
On Friedrichs model with two continuum states
Xiao, ZG; Zhou, ZY; Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
2017
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
卷号58期号:6页码:62110
文章类型Article
摘要The Friedrichs model with one discrete state coupled to more than one continuum is studied. The exact eigenstates for the full Hamiltonian can be solved explicitly. The discrete state is found to generate more than one virtual state pole or more than one pair of resonance poles in different Riemann sheets in different situations. The form factors could also generate new states on different sheets. All these states can appear in the generalized completeness relation. Published by AIP Publishing.
学科领域Physics
资助者China National Natural Science Foundation [11105138, 11575177, 11235010] ; China National Natural Science Foundation [11105138, 11575177, 11235010] ; China National Natural Science Foundation [11105138, 11575177, 11235010] ; China National Natural Science Foundation [11105138, 11575177, 11235010]
DOIhttp://dx.doi.org/10.1063/1.4989832
关键词[WOS]FERMION-BOSON COUPLINGS ; RESONANCE ; DECAY
语种英语
资助者China National Natural Science Foundation [11105138, 11575177, 11235010] ; China National Natural Science Foundation [11105138, 11575177, 11235010] ; China National Natural Science Foundation [11105138, 11575177, 11235010] ; China National Natural Science Foundation [11105138, 11575177, 11235010]
WOS类目Physics, Mathematical
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/22043
专题2017年知识产出
通讯作者Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
推荐引用方式
GB/T 7714
Xiao, ZG,Zhou, ZY,Xiao, ZG . On Friedrichs model with two continuum states[J]. JOURNAL OF MATHEMATICAL PHYSICS,2017,58(6):62110.
APA Xiao, ZG,Zhou, ZY,&Xiao, ZG .(2017).On Friedrichs model with two continuum states.JOURNAL OF MATHEMATICAL PHYSICS,58(6),62110.
MLA Xiao, ZG,et al."On Friedrichs model with two continuum states".JOURNAL OF MATHEMATICAL PHYSICS 58.6(2017):62110.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
On Friedrichs model (457KB) 开放获取--请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Xiao, ZG]的文章
[Zhou, ZY]的文章
[Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Xiao, ZG]的文章
[Zhou, ZY]的文章
[Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Xiao, ZG]的文章
[Zhou, ZY]的文章
[Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。